Asian Journal of Mathematics

Volume 16 (2012)

Number 4

Scaling of Poisson spheres and compact Lie groups

Pages: 775 – 786

DOI: http://dx.doi.org/10.4310/AJM.2012.v16.n4.a8

Author

Albert Jeu-Liang Sheu (Department of Mathematics, University of Kansas, Lawrence, Ks., U.S.A.)

Keywords

Poisson-Lie groups, Bruhat-Poisson structure, covariant Poisson structure, homogeneous Poisson structure, scaling, deformation quantization, compact simple Lie groups

2010 Mathematics Subject Classification

Primary 53D17. Secondary 17B37, 53D55.

Full Text (PDF format)